The three-dimensional problem of statics of the elastic mixture theory with displacements given on the boundary.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 517-524
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
elastic mixture theory, elliptic equation, isotropic elastic body, potential method, Fredholm integral equations of second kind, existence, uniqueness
@article{GMJ_1999__6_6_48485,
author = {Basheleishvili, M.},
title = {The three-dimensional problem of statics of the elastic mixture theory with displacements given on the boundary.},
journal = {Georgian mathematical journal},
pages = {517--524},
year = {1999},
volume = {6},
number = {6},
zbl = {0941.74008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48485/}
}
TY - JOUR AU - Basheleishvili, M. TI - The three-dimensional problem of statics of the elastic mixture theory with displacements given on the boundary. JO - Georgian mathematical journal PY - 1999 SP - 517 EP - 524 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48485/ LA - en ID - GMJ_1999__6_6_48485 ER -
%0 Journal Article %A Basheleishvili, M. %T The three-dimensional problem of statics of the elastic mixture theory with displacements given on the boundary. %J Georgian mathematical journal %D 1999 %P 517-524 %V 6 %N 6 %U http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48485/ %G en %F GMJ_1999__6_6_48485
Basheleishvili, M. The three-dimensional problem of statics of the elastic mixture theory with displacements given on the boundary.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 517-524. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48485/